Welcome to the Anxiety Forum - A Home for Those with Anxiety, Fear, or Panic Attacks.
Driving 468x60
Results 1 to 6 of 6
  1. #1

    Should I stop taking my medication?

    Hey! I've only started medication 4 days ago (I don't know the name right now, sorry). And ever since I've gotten awfully dizzy. I've had (probably anxiety related) dizzy spells before but this right now is horrible. I can't even sleep anymore because even when I'm laying down I feel like I'm going to pass out and when I close my eyes it feels like the whole room is spinning. It took me over 3 hours to fall asleep yesterday and I woke up about 6 times. I was in the kitchen today and I was standing for a while when I started to sway from side to side and everything suddenly got black for a few seconds. I grabbed the counter and slowly sat down. I sat there for about 20 minutes until I felt good enough to get up and get to the couch. What am I supposed to do? It's the holidays and I can't reach any doctors. Just stop taking the medication? Is that okay? I seriously considered going to the hospital today because I was feeling so bad. Should I do that when this happens again? Or just wait it out?

  2. #2
    Don't stop without doctor. I had same reaction when i started with medications. After 7 days was better, but you should after holidays to visit your doctor and to talk with him!

  3. #3
    hello, what kind of pills are you taking?

  4. #4
    Quote Originally Posted by butterfly1212 View Post
    hello, what kind of pills are you taking?
    Citalopram

  5. #5

    hi

    Quote Originally Posted by wintersoldier View Post
    Citalopram
    stop talking them but first go to your dr, and tell him or her that's its doing that to you.
    and I was on one pill and now my eyes are squeezing tightly and I cant stop it I had it for 4 years
    and go to your dr and ask for testing like blood work to see what you are low on. I did and vitamin b 12 helped me but not as well I liked

  6. #6
    Always talk to dr first. He is the only one who can give you the right answer.

 

 

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Panic Large